ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Theory of laminar flame propagation with non-normal diffusion.

Jain, VK and Kumar, RN (1969) Theory of laminar flame propagation with non-normal diffusion. In: Combustion and Flame, 13 (3). pp. 285-294.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/0010-2180(69)90006-6

Abstract

A study has been made of the problem of steady, one-dimensional, laminar flame propagation in premixed gases, with the Lewis number differing from (and equal to) unity. Analytical solutions, using the method of matched asymptotic expansions, have been obtained for large activation energies. Numerical solutions have been obtained for a wide range of the reduced activation temperature parameter (n {geometrically equal to} E/RTb), and the Lewis number δ. The studies reveal that the flame speed eigenvalue is linear in Lewis number for first order and quadratic in Lewis number for second order reactions. For a quick determination of flame speeds, with reasonable accuracy, a simple rule, expressing the flame speed eigenvalue as a function of the Lewis number and the centroid of the reaction rate function, is proposed. Comparisons have been made with some of the earlier works, for both first and second order reactions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 17 May 2010 07:00
Last Modified: 17 May 2010 07:00
URI: http://eprints.iisc.ernet.in/id/eprint/27639

Actions (login required)

View Item View Item